Blank Cover Image
所蔵情報QRコード

Mathematika : a journal of pure and applied mathematics / University College, London. Dept. of Mathematics

資料種別:
雑誌
背文字タイトル:
Mathematika
出版情報:
London : Dept. of Mathematics, University College, 1954-
形態:
v. ; 24 cm
巻次年月次:
Vol. 1, no. 1 (June 1954)-
ISSN:
00255793
書誌ID:
AA00724006
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Pearson, Karl, 1857-1936, University College, London. Dept. of Applied Statistics, Great Britain. Dept. of Scientific …

Biometrika

7 電子ジャーナル Mathematika

Cambridge University Press Journals STM, Cambridge University Press

Indiana University. Dept. of Mathematics

Dept. of Mathematics, Indiana University

London Mathematical Society

Published for the Society by C.F. Hodgson

Springer LINK, Editorial Committee of Applied Mathematics - A Journal of Chinese Universities

Wiley Online Library Database Model 2017, London Mathematical Society

University of Chicago. Dept. of Mathematics

University of Chicago, Department of Mathematics

Oxford University Press Journals Current, London Mathematical Society

University of Michigan. Dept. of Mathematics

University of Michigan Press

University of Central Florida. Dept. of Mathematics

Dept. of Mathematics, University of Central Florida

6 電子ジャーナル The College Mathematics Journal

JSTOR Arts and Sciences II, Mathematical Association of America

EBSCOhost Academic Search Premier, [Association of College and University Housing Officers]

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12